MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-22
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event: the event occurred sometime in (b)(6) 2023.D11: medical product: unknown.D11: therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that the the 63b electrodes irritated her skin.The patient did not do the time test when she switched the electrodes.Patient treats 12 hours and rests the skin for 12 hours.The patient stated she washes her skin with warm water and uses hydrocortisone cream in between.The patient never spoke with her doctor about the irritation because she has always had sensitive skin.The patient's skin was red, itchy and had blisters.The patient would like to go back to 72r electrodes as the irritation was not as bad as with those.The patient will perform the timed test for 2 days at each stage and report back if there are any issues.The 72r electrodes were shipped to the patient.It was later reported by the patient that every single electrode that she has used has caused skin irritation.The patient spoke to her doctor and was told to discontinue using the electrodes.The doctor did not prescribe anything.The patient was using hydrocortisone over the counter.The only thing that helped the patient was not using the electrodes.The patient used the unit for as long as possible.The patient had red and itchiness, a rash, significant contact dermatitis, and open wounds from scratching.The patient did not take any pictures of the skin irritation.The patient will send back one pack of each electrode she has used.
 
Additional Manufacturer Narrative
Additional information in h6: patient code, device code, component, method, results, and conclusions.The device was returned to zimvie and the investigation is complete.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after review of the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by the patient that the 63b electrodes irritated her skin.The patient did not do the time test when she switched the electrodes.Patient treats 12 hours and rests the skin for 12 hours.The patient stated she washes her skin with warm water and uses hydrocortisone cream in between.The patient never spoke with her doctor about the irritation because she has always had sensitive skin.The patient's skin was red, itchy and had blisters.The patient would like to go back to 72r electrodes as the irritation was not as bad as with those.The patient will perform the timed test for 2 days at each stage and report back if there are any issues.The 72r electrodes were shipped to the patient.It was later reported by the patient that every single electrode that she has used has caused skin irritation.The patient spoke to her doctor and was told to discontinue using the electrodes.The doctor did not prescribe anything.The patient was using hydrocortisone over the counter.The only thing that helped the patient was not using the electrodes.The patient used the unit for as long as possible.The patient had red and itchiness, a rash, significant contact dermatitis, and open wounds from scratching.The patient did not take any pictures of the skin irritation.The patient will send back one pack of each electrode she has used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections: a: dob, d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4, g3.This follow-up report is being submitted to relay additional information and corrected information based on udi related data quality updates.The device was returned to ebi for evaluation.The failure was not confirmed for the reported condition of the "skin irritation".The device history record was reviewed, and no discrepancies related to the reported event were found.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "skin irritation".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor for trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17375403
Report Number0002242816-2023-00082
Device Sequence Number17072589
Product Code GXY
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/30/2023
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number132301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/22/2023
Supplement Report FDA Received Date10/30/2023
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age56 YR
Patient SexFemale
Patient EthnicityNon Hispanic